Inequalities of Jensen type for AH-convex functions

[thumbnail of JNAAP.pdf]
JNAAP.pdf - Published Version (489kB)
Restricted to Repository staff only

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Inequalities of Jensen type for AH-convex functions. Journal of numerical analysis and approximation theory, 45 (2). 128 - 146. ISSN 2457-6794

Item type Article
Official URL
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Keywords convex functions; integral inequalities; Hilbert spaces; AH-Convex functions
Citations in Scopus 1 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login